On the embedding of complements of some hyperbolic planes

Gunaltili I., Anapa P., Olgun S.

ARS COMBINATORIA, vol.80, pp.205-214, 2006 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 80
  • Publication Date: 2006
  • Journal Name: ARS COMBINATORIA
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Page Numbers: pp.205-214
  • Eskisehir Osmangazi University Affiliated: No


In this paper, we studied that a linear space, which is the complement of a linear space having points are not on a trilateral or a quadrilateral in a projective subplane of order m, is embeddable in a unique way in a projective plane of order n. In addition, we showed that this linear space is the complement of certain regular hyperbolic plane in the sense of Graves [5] with respect to a finite projective plane.